Volume 9, Issue 2
Properties on Interface of Solutions for a Doubly Degenerate Parabolic Equation

Yifu Wang & Jingxue Yin

DOI:

J. Part. Diff. Eq., 9 (1996), pp. 186-192.

Published online: 1996-09

Preview Full PDF 0 416
Export citation
  • Abstract

We investigate the properties of the interface of the solution for a doubly nonlinear degenerate parabolic equation and show that the interface is nondecreasing and Lipschitz continuous.

  • Keywords

Degeneracy parabolic equation interface Lipschitz continuity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-9-186, author = {}, title = {Properties on Interface of Solutions for a Doubly Degenerate Parabolic Equation}, journal = {Journal of Partial Differential Equations}, year = {1996}, volume = {9}, number = {2}, pages = {186--192}, abstract = { We investigate the properties of the interface of the solution for a doubly nonlinear degenerate parabolic equation and show that the interface is nondecreasing and Lipschitz continuous.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5620.html} }
Copy to clipboard
The citation has been copied to your clipboard